| Model Number |
2777 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/02/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a coating issue was observed during preparation.Three 185cm pt guidewires were selected for use in a percutaneous coronary intervention in the left anterior descending (lad) artery.The first guidewire was removed from the packaging and the wire was noted to be damaged.The tip of the wire had no coating.The second and third guidewires were removed from the packaging and the tip broke during tip forming.The procedure was completed with another of the same device and there were no patient complications.
Event or Problem Description
It was reported that a coating issue was observed during preparation.Three 185cm pt guidewires were selected for use in a percutaneous coronary intervention in the left anterior descending (lad) artery.The first guidewire was removed from the packaging and the wire was noted to be damaged.The tip of the wire had no coating.The second and third guidewires were removed from the packaging and the tip broke during tip forming.The procedure was completed with another of the same device and there were no patient complications.It was further reported that the coating on the first guidewire was flaking.The third guidewire had flaking coating not a tip break as originally reported.These issues occurred outside the patient.
Additional Manufacturer Narrative
Describe event or problem: additional information.